# SDR 98ZZZX3864

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Saint Louis University, repair station NI1R349K
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: ALV9510
- Condition: Failed
- Location: Engine
- Component: Prestolite
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATOR WAS FOUND UNAIRWORTHY 'OUT OF THE BOX' DUE TO LOCKED CONDITION OF THE ROTOR ASSEMBLY.  SUBMITTER STATED ALTERNATOR WAS NEWLY OVERHAULED.
